advertisement
Question
Posted by: Nova t lady | 2011/06/23

Bloated after IUD insertion

Good day

I got my copper IUD about a week ago. Since then there has been minor cramping, nothing serious and what is not expected. I have however a bloated stomach for the past 3 days. I havent changed anything in my diet or exercise routine. Could this be because of the IUD (Nova t?)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible. Give it some time and see if it settles.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/23

It's possible. Give it some time and see if it settles.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement